# SDR GAIA03021OP

- Difficulty date: June 25, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 371900
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM EWR AT 6500 FEET, THE NR 3 ENGINE QUIT.  THE AIRCRAFT RETURNED TO EWR.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION FOUND THE DRIVE SHAFT SHEARD ON THE ENGINE DRIVEN FUEL PUMP.  THE FUEL PUMP AND FUEL CONTROL WERE REPLACED.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
